# SDR AALA202307316312

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 9,539 hours, 2,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buffer
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR GUST LOCK INOPERATIVE. MAINTENANCE FOUND L1 DOOR BUFFER OUT OF ADJUSTMENT AND ADJUSTED IT PER AMM 52-11-00-820-001A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
